# SDR ASOA2013050903490

- Difficulty date: April 12, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,761 hours, 31,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR WING PLANK ACCESS HOLE 540BB HAS PITTING/CORROSION AT INBD AND OTBD LOCATIONS.  REPAIRED IAW EO 600-57-81 & REO 601R-57-21-030, REV J.
